MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number SP-1644
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre operatively, on a memoplasty surgery, the needle and thread were seen separately in the bag when the product was opened on the sterile table.A different lot of product was used instead of the product.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle detached.Upon microscopic inspection of the needle, normal crimp and swage marks were noted.As no sealed samples were returned, a needle attachment test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8810397
Report Number9612501-2019-01423
Device Sequence Number2390216
Product Code GAW
UDI-Device Identifier20884523004530
UDI-Public20884523004530
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberSP-1644
Device Catalogue NumberSP-1644
Device Lot NumberD8A02328X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1